# SDR P2EA2002V0041

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N140NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Aircraft time: 28,086 hours, 23,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER HARD LANDING INSPECTION:-AFT FUSELAGE, Sta Y1345, LOWER SECTION AT -Z37, BETWEEN -X14 TO +X13, ANGLE BENDED & CRACKED.-REPAIRED APU ENCLOSURE ANGLE IN Sta Y1345 BETWEEN +X9 & +X17 AND BETWEEN -X8 & -X16, -Z33 & -Z37 DUE TO CRACK, IAW COOPESA E.O. No.COO-9-53-408-02, DATED JULY 22,2002. DOCUMENTED IN FAA 8110-3 FORM.Note: SEE COOPESA´S WORK ORDER No.PI0701,1-30, VAM100No.036 & 140SDA008.
